MAUDE Adverse Event Report: CONMED RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER

CONMED RTS; PROSTHESIS, TOE, CONSTRAINED, POLYMER
Catalog Number M30 SE010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
This complaint was created due to the receipt of ansm reference (b)(4) on 14jan2026.The current complaint database has been researched for this event and there were no findings.The report was found to be written against device, m30 se010, rts flexible 1st mpj implant with grommets, size 1, which was used during an unknown procedure on (b)(6) 2026, where the device was implanted into the patient.Then on (b)(6) 2026 that device was explanted because it needed replacement as the device had broken.The report stated that the patient underwent prolonged hospitalization.Further assessment has been requested; however, a response has not been received to date.This report is being raised due to the reported injury of secondary surgery to remove implanted device.
 
Event or Problem Description
This complaint was created due to the receipt of ansm reference (b)(4) on 14jan26.The current complaint database has been researched for this event and there were no findings.The report was found to be written against device, m30 se010, rts flexible 1st mpj implant with grommets, size 1, which was used during an unknown procedure on (b)(6) 2025, where the device was implanted into the patient.Then on (b)(6) 2026 that device was explanted because it needed replacement as the device had broken.The report stated that the patient underwent prolonged hospitalization.Further assessment has been requested; however, a response has not been received to date.This report is being raised due to the reported injury of secondary surgery to remove implanted device.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of one complaint, regarding one device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that patients should be made aware of the increased potential for device failure when excessive demands are made upon it.Strenuous loading, excessive mobility, and articular instability all may lead to accelerated wear and eventual failure by loosening, fracture, or dislocation of the device.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
RTS
Common Device Name
PROSTHESIS, TOE, CONSTRAINED, POLYMER
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
IN2BONES USA, LLC
7750a trinity rd
cordova TN 38018
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key24143864
Report Number3011580264-2026-00002
Device Sequence Number8887735
Product Code KWH
UDI-Device Identifier00817906020007
UDI-Public00817906020007
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM30 SE010
Device Lot Number9JHRA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown
Patient EthnicityNon Hispanic